Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Contraceptive patch fell off, bleeding. Concerned about pregnancy

Hi, my contraceptive patch fell off three separate times in the first month of use - I had a period the second week of use then the next two weeks it came off during sex once and sometime before the second time. After the last instance of falling off I bled lightly for a day and half bright orange and now I m concerned I m pregnant but unsure when is too early to test.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2016
You are suffering from irregular vaginal bleeding and it may be due to adverse effect of contraceptive patch or other things (uterine cause/hormonal imbalance).
Do a fresh USG of lower abdomen to rule out underlying pathology if any.
If anything rule out,then treat accordingly with consult of gynecologist.
And if there is nothing,then choose different contraceptive patch with less adverse effect or failure rate. Use in correct method and periodic check up to your doctor if any abnormal bleeding.
Avoid stress,take healthy diet,do light exercise and proper sleep.
Be well.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor